# SDR VNAA20231126007

- Difficulty date: October 14, 2023
- Submitted: November 26, 2023
- Operation: Air carrier
- Aircraft: N557NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15340
- Aircraft time: 20,514 hours, 18,539 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CORROSION ON FLOOR SEAT TRACK 9LBL/9RBL FROM FS364.00 TO FS720.00 AT CABIN PAX.  SEAT TRACK 9LBL/9RBL FROM FS364.00 TO FS720.00 AT CABIN PAX WERE REPLACED PER CRJ900 AMM 53-00-49 (CONFIG A12).
